# SDR CA010406011

- Difficulty date: March 16, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 2,158 hours
- Engine: Pwa PT6A60A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT THE RT GENERATOR FELL OFF LINE AND WOULD NOT RESET. AIRCRAFT CONTINUED TO FUEL STOP AIRPORT. MAINTENANCE DISCOVERED FAULTY STARTER/GENERATOR WITH OBVIOUS DAMAGE TO FORWARD (DRIVE SPLINE END) BEARING. GENERATOR SENT FOR OVERHAUL WITH REQUEST FOR BEARING EVALUATION.
